# SDR CALA2023062602001

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 46,036 hours, 25,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rh Frame 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRAME 16 UPPER DOUBLE JOGGLE AREA, HOLE B HAS A CRACK INDICATION IN FRAME LAYER (AD RELEATED SUPPORT TASK)(AD 2022-08-08) GENERATED AT HAECO LCQ PER NR 9292265 (22265) BY MECH V892444.
